# SDR FDEA200812205246

- Difficulty date: December 20, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005312BF
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TAIL COMPARTMENT FLOORBOARD IS DELAMINATED AT THE AFT CORNER ACCESS THRU 312 AR. FABBED A NEW FLOOR PANEL USING THE OLD PANEL AS A TEMPLATE.   MATERIAL ID; LOCATED HOLES; COUNTERBORED HOLES;  POTTED & SANDED EDGE;  INSTALLED INSERTS;  APPLIED ANTI-SKID & PART MARKED IAW DWG SRZ25-005:  REV "G".  INSTALLED FLOOR PANEL IAW SRM 51-40-21.
